# SDR YENA2023022000176

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 68,950 hours, 24,850 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#479, JFK-MBJ. 'FUME EVENT ON DESCENT, INITIALLY ISOLATED TO PACK 1, ON GROUND W/ PACK 1 OFF & APU BLEED ON, FUME RETURNED WITH PACK 2 ( PACKS ); REF TSI # 501630 FOR RESOLUTION OF DEFECT FOR ODOR EVENT. REMOVED AND REPLACED RECIRCULATION FILTERS REF AMM 21-21-41. NO ODOR OR FUMES ARE PRESENT AT THE MOMENT. PACKS OPS CHECK GOOD REF AMM 21-51-00. MDDR CLEARED. MX-4 UPDATED.'
